# SDR ABXA2022128149

- Difficulty date: December 7, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N391CM
- Make and model: Boeing 767381
- Aircraft serial: 32975
- Aircraft time: 52,721 hours, 21,721 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RABBIT STRIKE ON T/O ABORTED 120KTS. AIRCRFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. INSPECTION C/O IAW AMM 05-41-01 NO DEBRIS FOUND, NO DAMAGE. SATISFACTORY. AIRCRAFT RETURNED TO SERVICE
